# SDR AALA20101024TUL01

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 73,940 hours, 39,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT HAS CRACK AT STATION 1418.  NEW SPLICE LONGERON REPAIR INSTALLED PER AARD 53-30-00-2.
